MathSciNet Relay Station
MathSciNet bibliographic data
MR2158283 92D25 (34A37 34D20 93D20)
Pei, Yongzhen; Chen, Lansun; Zhang, Qingrui; Li, Changguo Extinction and permanence of one-prey multi-predators of Holling type II function response system with impulsive biological control. J. Theoret. Biol. 235 (2005), no. 4, 495–503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement